# SDR DL76S061034

- Difficulty date: December 14, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N138DL
- Make and model: Boeing 767332
- Aircraft serial: 25409
- Aircraft time: 46,953 hours, 21,979 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Control Panel
- Part number: 233T321741
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

STRONG ELECTRICAL ODOR IN COCKPIT.  REMOVED AND REPLACED OVERHEAD LIGHT SWITCH PANEL PER M/M, OPS CHECKS GOOD.  REMOVED MCO/PLACARD.
